MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 20F GUIDEWIRE DELUXE PEG; FEEDING DEVICE

BARD ACCESS SYSTEMS 20F GUIDEWIRE DELUXE PEG; FEEDING DEVICE
Model Number 000793
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 793 20f guidewire deluxe peg experienced a missing component.Of this event, the device was not used on the patient.The age, sex, and weight of the patient was not provided.The 793 20f guidewire was not returned to the manufacturer limiting investigation.A dhr review was performed on the given lot number and found no nonconformance issues.

Brand Name
20F GUIDEWIRE DELUXE PEG
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533221
Report Number3006260740-2019-01087
Device Sequence Number11195356
Product Code KNT
UDI-Device Identifier00801741000478
UDI-Public(01)00801741000478
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number000793
Device Catalogue Number000793
Device Lot NumberHUCX1870
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1